MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 07472
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Non integration.Did not integrate.
 
Event or Problem Description
Non integration.Did not integrate.

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad,
MDR Report Key10297575
Report Number2023950-2020-00261
Device Sequence Number17009010
Product Code DZE
UDI-Device Identifier00840481126093
UDI-Public00840481126093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number07472
Device Catalogue NumberN/A
Device Lot NumberL183W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;